# SDR DALA2017082306365

- Difficulty date: August 21, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 67,864 hours, 12,776 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SECTION OF BRACKET ON THRUST REVERSER SIDE BROKEN. BRACKET HOLDS STAND OFF FOR PRE COOLER DUCT.  REMOVED AND REPLACED THE NR 2 ENGINE, INBD THRUST REVERSER HALF IAW SPC 73-7830-9-0014.
